Uniqueness of pairings in Hopf-cyclic cohomology

Kaygun A.

JOURNAL OF K-THEORY, vol.6, no.1, pp.1-21, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1017/is009007030jkt086
  • Title of Journal : JOURNAL OF K-THEORY
  • Page Numbers: pp.1-21


We show that all pairings defined in the literature extending the Connes-Moscovici characteristic map in Hopf cyclic cohomology are isomorphic as natural transformations of derived double functors.